# SDR 2006UALA02331

- Difficulty date: December 6, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 51,718 hours, 18,920 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Unknown
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE DRIVEN HYDRAULIC PUMP MAKES NO PRESSURE WITH AN EICAS MESSAGE L ENG DRIVEN PUMP. FOUND PUMP DRIVE SHAFT SEIZED.  REPLACED LH RETURN FILTER AND CASE DRAIN FILTERS BECAUSE OF DEBRIS AND LH SYSTEM RETURN FILTER.  RESERVICED HYDRAULIC SYSTEM.
